Zur Frage über die Anzahl der unzerfällbaren Darstellungen der Z8
Articles
A. Matuliauskas
V. Kapsukas Vilnius State University
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19419
PDF

How to Cite

Matuliauskas A. (1963) “Zur Frage über die Anzahl der unzerfällbaren Darstellungen der Z8”, Lithuanian Mathematical Journal, 3(1), pp. 181-188. doi: 10.15388/LMJ.1963.19419.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Матуляускас. К вопросу о числе неразложимых представлений группы Z8

A. Matuliauskas. Grupės Z8 neišskaidomų atvaizdavimų skaičiaus klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.